# SDR DALA1112439873

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 53 END HOLES ELONGATED AND CRACKED.  PARTS RACK 22B CUT OUT DAMAGE PER DC9 SRM 51-70-4.  ORIG MAT .025 7075-T6 PER DC9 SRM 53-23 FIG 4.  REC MAT .032 7075-T6.  FABRICATED NEW PANEL SECTION PER DC9 SRM 51-70-4 AND 51-10-2.  TREATED AND PRIMED PER DC9 SRM 51-10-3.  INSTALLED PER DC9 SRM 51-70-4 AND 51-30-2.  INSTALLED REPAIR TAG PER DPS 900-5-1.
